# SDR MASA2011040202304

- Difficulty date: March 30, 2011
- Submitted: April 3, 2011
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 14,626 hours, 11,955 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 15A O/W EXIT DOOR HANDLE COVER VELCRO MISSING.  MX REPLACED THE VELCRO.
